Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    6
  • views
    1,338

Accutane Side Affects

amrit1997

427 views

Before accutane i was very active went gym 4 times a week and worked out a lot. At the moment i have exams so i cant really work out apart from home training (pushups pullups squats situps etc). But last week i just couldn't take it and went to the gym i was training my back so i was deadlifting normally its never a problem i never ever experienced any lower back pain, however this time i couldnt even lift 100kg without pain in my lower back, which is normally a warm up for me. Throughout the course ive experienced joint pains and lower back pain just doesnt seem to go. Im just wondering will this be a permanent thing? I loved deadlifting and i could lift really heavy (one of my strongest lifts) but its just pissing me off now. Ive heard some people have had permant side affects and lower back pain is one that i dont want, if i knew this would happen (permanent side affects) i would of said fuck accutane.

Photo was when i used to go gym lol



1 Comment


Recommended Comments

prly a short term side effect bra...dont worry bout the internet stories jst focus on staying positive...i have 0 pimples im on day 90

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×